MAUDE Adverse Event Report: SALTER LABS SALTER LABS; BX20 - MAC 2 DISPOSABLE FIBEROPTIC BLADE

SALTER LABS SALTER LABS; BX20 - MAC 2 DISPOSABLE FIBEROPTIC BLADE
Model Number 6022.C
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
The fiber optic tube fixed to the blade became dislodged from the tip. .
 
Additional Manufacturer Narrative
The fiber optic tube being dislodged from the tip could cause an obstruction.In addition, this would be a choking hazard to patient during intubation.
 
Additional Manufacturer Narrative
The fiber optic tube being dislodged from the tip could cause an obstruction.In addition, this would be a choking hazard to patient during intubation.The complaint of "the fiber optic tube fixed to the blade became dislodged from the tip" regarding part 6022.C was confirmed.The root cause was not determined but could possibly be a result of torsion, shear or tensile forces.A risk assessment was performed, and the ultimate risk was determined to be medium which does require reporting to the capa review board.There have been 0 other complaints regarding the same part and a similar issue within the 24 months preceding the reporting of this issue.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.
 
Event or Problem Description
The fiber optic tube fixed to the blade became dislodged from the tip. .

Brand Name
SALTER LABS
Common Device Name
BX20 - MAC 2 DISPOSABLE FIBEROPTIC BLADE
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18804832
Report Number3000219639-2024-00024
Device Sequence Number20645129
Product Code CCW
UDI-Device Identifier00607411964503
UDI-Public00607411964503
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6022.C
Device Catalogue Number6022.C
Device Lot Number253
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2024
Supplement Date Received by Manufacturer01/30/2024
Initial Report FDA Received Date02/28/2024
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown